Health knowledge made personal
Join this community!
› Share page:

I had an injection to my upper thigh two months ago, there's still a numb feeling at the part that was injected. Is this normal?


Posted by Moz08

The injection was given because I had food poisoning and the doctor said it was to stop the vomitting.
 
Answers (2)
Sort by: Newest first | Oldest first
possibly the injection caused the ,'bursar' a small muscle bin your thigh to become inflamed...I have at times had 'Bursitas ' an inflamation of this muscle to  flare up and it is painful....you may need a steroid injection(kenalog) to sort it ...best wishes 
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: